Estimates for solutions to the model Venttsel problem in Campanato spaces

A.A. Arkhipova, A.A. Lukina

Research outputpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)150-161
JournalJournal of Mathematical Sciences
Volume191
Issue number2
DOIs
Publication statusPublished - 2013

Cite this

@article{d2363ea00f3c46d3b43cd40313cc9aae,
title = "Estimates for solutions to the model Venttsel problem in Campanato spaces",
author = "A.A. Arkhipova and A.A. Lukina",
year = "2013",
doi = "10.1007/s10958-013-1309-6",
language = "English",
volume = "191",
pages = "150--161",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "2",

}

Estimates for solutions to the model Venttsel problem in Campanato spaces. / Arkhipova, A.A.; Lukina, A.A.

In: Journal of Mathematical Sciences, Vol. 191, No. 2, 2013, p. 150-161.

Research outputpeer-review

TY - JOUR

T1 - Estimates for solutions to the model Venttsel problem in Campanato spaces

AU - Arkhipova, A.A.

AU - Lukina, A.A.

PY - 2013

Y1 - 2013

U2 - 10.1007/s10958-013-1309-6

DO - 10.1007/s10958-013-1309-6

M3 - Article

VL - 191

SP - 150

EP - 161

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 2

ER -